Wellbutrin - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 08-21-2018, 07:36 AM #1
mossanimal mossanimal is offline
Member
 
Member Since: Aug 2016
Location: Northwoods
Posts: 405
mossanimal mossanimal is offline
Member
mossanimal has no updates.
 
Member Since: Aug 2016
Location: Northwoods
Posts: 405

2 yr Member
2 hugs
given
Default Wellbutrin

Hi folks... Iím being treated for bipolar but there is some thought that adhd might be the larger underlying issue. I was put on Wellbutrin over a year ago for depression and ever since Iíve lost all of my enthusiasm for many things. No more spontaneous projects and near obsessive interests. Iím flat and out of it. I know that depression is an issue right now but Iím wondering if other adhd people have felt like this after being put on an adhd med like Wellbutrin.
__________________
----------------------------------------------------
Bipolar I Meds: Lamictal 100 mg, Wellbutrin 300mg, Latuda 40mg
mossanimal is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:

advertisement
Old 08-21-2018, 07:38 AM #2
mossanimal mossanimal is offline
Member
 
Member Since: Aug 2016
Location: Northwoods
Posts: 405
mossanimal mossanimal is offline
Member
mossanimal has no updates.
 
Member Since: Aug 2016
Location: Northwoods
Posts: 405

2 yr Member
2 hugs
given
Default Re: Wellbutrin

Btw... I am only on Wellbutrin now and have stopped all mood stabilizers.
__________________
----------------------------------------------------
Bipolar I Meds: Lamictal 100 mg, Wellbutrin 300mg, Latuda 40mg
mossanimal is offline   Reply With QuoteReply With Quote
Hugs from:
Old 09-01-2018, 08:07 PM #3
healingme4me's Avatar
healingme4me healingme4me is offline
Perpetually Pondering
Community Liaison
 
Member Since: Apr 2013
Location: New England
Posts: 46,127
healingme4me healingme4me is offline
Perpetually Pondering
Community Liaison
healingme4me's Avatar
healingme4me Needs a little reading lamp.
 
Member Since: Apr 2013
Location: New England
Posts: 46,127 (SuperPoster!)

5 yr Member
6,547 hugs
given
PC PoohBah!
Default Re: Wellbutrin

I'd go back to your doctor and tell him what it's doing to you.
healingme4me is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 09-03-2018, 06:53 PM #4
KTMC95's Avatar
KTMC95 KTMC95 is offline
New Member
 
Member Since: Sep 2018
Location: New Zealand
Posts: 3
KTMC95 KTMC95 is offline
New Member
KTMC95's Avatar
KTMC95 has no updates.
 
Member Since: Sep 2018
Location: New Zealand
Posts: 3

Default Re: Wellbutrin

I know that Welbutrin is sometimes used as an off-label treatment for ADHD alongside stimulant medication such as Adderall or Ritalin. Perhaps you are feeling so flat because the overactive thoughts have been squashed but you now don't have any motivation. I'm dealing with the same thing right now. On 300mg a day and waiting on an ADHD diagnosis. I'm having far fewer ups and downs which is good in some ways, but I feel like it's destroying my creativity. Still don't have the focus to actually get anything done
__________________
Kate // 22 // NZ



Clinical depression
Generalised anxiety disorder
Disordered eating
Self harm and suicidal ideation
Abusing illegal drugs and prescription medication
Borderline personality traits

Waiting on a pyschometric assessment to confirm suspected ADHD


Current medications - 150mg bupropion twice a day, 0.5mg lorazepam twice a day

Current goals - lose 30kg, find a job, quit smoking, cut back on cannabis use, figure out what the hell is wrong with me....

RIP DAD
KTMC95 is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 09-30-2018, 10:22 AM #5
Nate Jones Nate Jones is offline
New Member
 
Member Since: Sep 2018
Location: Salem, OR
Posts: 7
Nate Jones Nate Jones is offline
New Member
Nate Jones has no updates.
 
Member Since: Sep 2018
Location: Salem, OR
Posts: 7

Default Re: Wellbutrin

You sure you are bi-polar? ADHD and Bi-polar are often misdiagnosed as the other. The difference between them is ADHD is reactive to external stimuli while bi-polar is internally on a chemical cycle and its shifts are not caused by obvious external events.

Gender plays a role in this too. Men with ADHD tend to tackle their disorder with tasks and goals. Women on the other hand have their ADHD flux with their serotonin levels, which drop heavily just before or at the end of their menstrual cycle and can cause severe withdrawal and sudden depression. Additionally, someone's comorbid traits throw a curveball into this too. With all these various factors in play, its possible to throw off the diagnosis.

Usually, you want to confirm ADHD vs bi-polar. The external vs internal catalyst is often obvious. If that doesn't clear it up, treating the ADHD with titrated stimulants should reveal one or the other. ADHDers don't have euphoria or other common reactions from stimulants. You just come into focus and feel more stable and less scattered or . distracted. Then once you have that cleared up, you can start identifying and working through the comorbid traits. Often, properly treating the ADHD helps lessen so comorbid traits (like stimulants actually claming you and then mellowing out anxiety for example, where the anxiety meds did nothing before or even made the ADHD worse). Of course, this is from my own experience with myself and my two daughters. You need to work with your medical professional (who should be intimately familiar with atypical disorders and compromised executive functions). Majority of primary care are not up on treating ADHD or related conditions.

Good luck!
Nate Jones is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 11-13-2018, 08:44 AM #6
Harmonizer Harmonizer is offline
New Member
 
Member Since: Mar 2015
Location: U.S.
Posts: 5
Harmonizer Harmonizer is offline
New Member
Harmonizer has no updates.
 
Member Since: Mar 2015
Location: U.S.
Posts: 5

3 yr Member
Wink Re: Wellbutrin

Quote:
Originally Posted by mossanimal View Post
Btw... I am only on Wellbutrin now and have stopped all mood stabilizers.
Mossanimal, you didn't say whether you're being treated by a primary care doc, psychiatrist or psychiatric nurse practitioner. Since you have more than one mental health diagnosis, like many of us here, you should be seeing one of those last two. They are specialists and would probably work closely with you to get the right med combo. With ADHD/ADD, you should probably be on a stimulant, plus an antidepressant for your depressive symptoms. It sounds like you are having those now. Wellbutrin may or may not be the best antidepressant for you. You've just got to get a mental health prescriber who is easily accessible by phone or text so you can give them feedback about the meds, and get changes made when you need them. Good luck!
Harmonizer is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 11-13-2018, 10:15 AM #7
MickeyCheeky's Avatar
MickeyCheeky MickeyCheeky is offline
Wise Elder
 
Member Since: Jun 2016
Location: Italy
Posts: 9,549
MickeyCheeky MickeyCheeky is offline
Wise Elder
MickeyCheeky's Avatar
MickeyCheeky My echo is the only voice coming back
 
Member Since: Jun 2016
Location: Italy
Posts: 9,549 (SuperPoster!)

2 yr Member
31.7k hugs
given
PC PoohBah!
Default Re: Wellbutrin

((((mossanimal)))) I hope you're doing ok.
MickeyCheeky is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 09:55 PM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.